# SDR QXEA2009102100836

- Difficulty date: October 20, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 14,479 hours, 14,164 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Condition: Deteriorated
- Location: Aft Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 262 AFT SPAR LANDING STRIP FOR FWD EDGE OF TURTLEBACK ANTI CHAFE TAPE AND SURFACE COATING ARE DETERIORATED ALLOWING PANEL DAMAGE.      REMOVED OLD ANTI CHAFE TAPE, CLEANED AND PREPARED ARE FOR NEW TAPE AND INSTALLED NEW ANTI CHAFE TAPE.
